I am currently taking 40 milligrams of Valium a day , 100 milligrams of Benadryl a day and still have to take Restoril to sleep at night. My doctor also added 10 milligrams of Buspar a day as needed for anxiety. I also take 10 mgs a day of Plendil for blood pressure and Terazosin at night for enalrged prostate, Terazosin has to be taken at night because it also lowers blood pressure. My physical therapist had me go back to the ENT and we are on injection number 3 of Decadron, nothing is helping. She is now suggesting that I speak with my doctor about finding an alternative to the terazosin, I check my blood pressure 3 times daily, it runs somewhere around 110~115 over 55~60, low for me not alarmingly low for average people. I believe the buspar is also contributing to the daily dizziness attacks, yes I said daily, I have one attack everyday. I would like to ask the doctor to lower the valium to say 20 or 30 milligrams a day, drop the buspar and add a low dose of Klonopin, I understand that Klonopin has a chemical which directly attacks dizziness. Has anyone had any experience with this. We have been checking glucose and blood pressure 3 times a day for 2 weeks and it really shows little other than I have a lot lower blood pressure than I used to.
Posts You May Be Interested In